FEVAGO SUSPENSION 60 ML
By CIPLA PHARMACEUTICAL COMPANY LIMITED
Contains: PARACETAMOL/ACETAMINOPHEN 120 MG /5ML
₹ 34.2715% OFF
1 Alternative Available 
Product Summary
Offer Price | ₹ 34.27 |
---|---|
Your Savings | ₹ 6.05 (15% on MRP) |
Medicines with same composition as FEVAGO SUSPENSION 60 ML
Customer Reviews
Bored as hell
Very great service
Reviewed on 30 Dec 2022
Bored as hell
Reviewed on 30 Dec 2022
Very great service
Sandeep kumar Mudotiya
Best pharmacy for all type medicine specialy for generic medicine
Reviewed on 13 Jan 2024
Sandeep kumar Mudotiya
Reviewed on 13 Jan 2024
Best pharmacy for all type medicine specialy for generic medicine
Pankaj Patel
Awesome
Reviewed on 13 Jun 2023
Pankaj Patel
Reviewed on 13 Jun 2023
Awesome
Vishal Chaudhari
Good and cost effective medicines
Reviewed on 15 Feb 2024
Vishal Chaudhari
Reviewed on 15 Feb 2024
Good and cost effective medicines
Saurav
Genuine product....
Reviewed on 11 Jan 2024
Saurav
Reviewed on 11 Jan 2024
Genuine product....